# SDR SWAA2022052301967

- Difficulty date: May 2, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 907 TO BS 927 BETWEEN S-27R TO S -26R AT AFT CARGO COMPARTMENT 2022-259459 / [01] REPLACED ANGLE (STIFFENER) LOCATED BS 907 TO BS 927 BETWEEN S-27R TO S -26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02;[02] CORRECTED STEP 1 REPLACED ANGLE (STIFFENER) LOCATED BS 907 TO BS 927 BETWEEN S-27R TO S -26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED ANGLE (STIFFENER) LOCATED BS 907 TO BS 927 BETWEEN S-27R TO S -26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW
